Journal of Mathematics and Statistics

On Applications of Differential Subordination and Differential Operator

M. Darus and R. W. Ibrahim

DOI : 10.3844/jmssp.2012.165.168

Journal of Mathematics and Statistics

Volume 8, Issue 1

Pages 165-168

Abstract

Problem statement: The object of this study is to obtain certain differential subordinations. Approach: Here we use known generalized differential operator given by Darus and Ibrahim and well known lemmas given by Miller and Mocanu. Results: We will pose several results on subordination theorems. Conclusion: Many other results can be obtained by using the operator defined.

Copyright

© 2012 M. Darus and R. W. Ibrahim. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.